# SDR UALA2008112006581

- Difficulty date: November 18, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 60,002 hours, 22,579 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Jam-Nut
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RT PASSENGER DOOR - COCKING PUSHROD ROD END JAM NUT LOOSE - REQUIRES ADJUSTMENT.  RED DANGER TAG ATTACHED FROM PREVIOUS VISIT WARNING TO ADJUST AND SAFETY.  ROD END LOCATED FWD OF INTERNAL DOOR HANDLE MECHANISM.
